# SDR AALA2020010319036

- Difficulty date: December 27, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 62,002 hours, 23,990 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 201581001
- Part serial: MDG1163
- Condition: Corroded
- Location: Lt Mlg
- Part time: 60,429 hours, 24,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR LOWER LEG INBOARD TORQUE LINK BORE. REPLACED MAIN LAND GEAR ASSEMBLY PER TASK CARD 26T00032001.
